Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 28, 2021, 9:41 AM EDT for Towns County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 9:41 AM EDT (13:41 UTC)
- Expired
- Mar 28, 2021, 10:15 AM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Towns County, GA
The radar
The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
375
WWUS82 KFFC 281341
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Sun Mar 28 2021
GAZ008-009-015-016-281415-
Union GA-Towns GA-White GA-Lumpkin GA-
941 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...TOWNS...NORTHERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 1015 AM EDT...
At 941 AM EDT...a strong thunderstorm was over Owltown, or near
Blairsville...moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Unicoi State Park,
Whitley Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown
Bald, Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter,
Owltown, Vogel State Park, Track Rock, Tate City, Anna Ruby Falls,
Macedonia and Plum Orchard Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3480 8368 3479 8368 3476 8363 3473 8362
3469 8364 3469 8404 3492 8394 3499 8366
3499 8355
TIME...MOT...LOC 1341Z 257DEG 34KT 3482 8396
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 7:37 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 28, 7:37 AM EDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 737 AM EDT Sun Mar 28 2021 .UPDATE... For 12z TAFs/Aviation. See discussion below. && .PREV DISCUSSION... /Issued 423 AM EDT Sun Mar 28 2021/ SHORT TERM /Today through Monday/... Very mild conditions exist across the area early this morning ahead of a strong cold front that will cross north and central GA today. Leading edge of convective/storm complex expected to reach NW Georgia btwn 11-12z, advancing south and east through day. Greatest severe potential will be across northwest/north-central GA (west of a Blue Ridge to Jasper to Cartersville to Cedartown line) this morning, where 50-60kts low lvl (0-3KM) winds/bulk shear coupled with MLCAPE up to 500 J/KG will exist to support damaging wind threat in any bowing line segments. We are continuing to monitor conditions across north Alabama for a potential WATCH across this area. Elsewhere, through the late morning/afternoon... narrow line of showers and storms will continue to move southeast perhaps undergoing some weakening before tapping into better instability this afternoon over middle/central GA. Shear profiles are not expected to be as impressive as early this morning (across the north) so severe threat will "isolated" at best this afternoon as line eventually weakens and exits forecast area by 6-8 PM this evening. In addition to the storm threats, gusty winds will occur just ahead of the front as well as for several hours post-frontal. Guidance suggesting 15-20 mph sustained winds with gusts up to 30 mph at times. This doesn't meet Wind Advisory criteria but will have to be monitored as we head into the late morning/early afternoon hours. Much drier/cooler air will filter across the area tonight with low temps in the 30s/40s (far cry from the 60s/70s we are seeing this morning). Dry and stable conditions will prevail Monday with more seasonal temperatures expected. DJN.83 LONG TERM /Monday Night through Saturday/... At the start of the period GA is under a weak ridge aloft with the remnants of a surface front along the Gulf Coast. The surface boundary moves north through Tuesday as a wave develops on it. This will spread showers and a few thunderstorms back into north and central GA Monday night and Tuesday. For Tuesday night through Wednesday night a long wave trough moves from the MS River Valley eastward through the Great Lakes. This will push a cold front through GA on Wednesday. Highest pops on Tuesday night and Wednesday still look reasonable with the frontal passage. With increasing instability during that time...have included a mention of thunder. By Thursday the long wave trough has moved off the Atlantic Coast and a dry northwest flow dominates the forecast area. A cooling trend is in store after Wednesday with low temperatures in the 30s for much of the area Wednesday night and Thursday night. The GFS and ECMWF seem to be in reasonable agreement on the major features. 41 DJN.83 && .AVIATION... 12Z Update... Broken line of convection has entered NW Georgia and should make its way across ATL and surrounding sites between 14-17z. Gusty winds and locally heavy rain should be main threats. Outside of the storms, increasing SW winds will occur then shift W/NW behind the line (sustained 15-20 mph w/ gusts around 25 mph). MVFR cigs expected to increase ahead of the convection, then gradually erode as drier air comes in behind the front. Winds should diminish late this evening/overnight. For ATL... a wind shift to the E/NE is expected after 12z/Monday. //ATL Confidence...12Z Update... Medium on ceilings/wind speeds Medium to high on timing and impacts from convection DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 40 66 44 / 80 10 5 10 Atlanta 73 40 65 46 / 80 10 5 10 Blairsville 64 34 63 41 / 90 10 0 5 Cartersville 69 37 66 44 / 90 5 5 5 Columbus 74 44 69 51 / 90 10 5 20 Gainesville 69 40 64 44 / 80 10 5 10 Macon 82 43 70 49 / 80 20 0 20 Rome 69 39 66 44 / 90 5 5 5 Peachtree City 74 40 67 46 / 80 10 5 10 Vidalia 85 49 71 53 / 60 50 5 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 11 AM EDT this morning for the following zones: Bartow...Catoosa...Chattooga...Cherokee... Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin... Murray...Pickens...Polk...Union...Walker...Whitfield. && SHORT TERM...DJN.83 LONG TERM....41 AVIATION...DJN.83
Hazardous weather outlook, Mar 28, 4:55 AM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 455 AM EDT Sun Mar 28 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 455 AM EDT Sun Mar 28 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A cold front will bring a line of scattered to numerous showers and thunderstorms to north and central Georgia today into the early evening. The showers and thunderstorms will enter northwest Georgia early this morning...and spread east and south across the remainder of the area this afternoon and early evening. A few storms could become strong to severe. The main threats will be damaging winds and large hail. Locally heavy rain is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There will be a chance for thnderstorms again Tuesday night through Wednesday night ahead of another frontal boundary as it crosses the area mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 28, 8:12 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 AM EDT Sun Mar 28 2021
GAZ002-004-005-011-012-019-020-281245-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Murray GA-
Floyd GA-
812 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...SOUTHERN
WHITFIELD...SOUTHEASTERN WALKER...GORDON...NORTHERN BARTOW...
SOUTHWESTERN MURRAY AND NORTHEASTERN FLOYD COUNTIES UNTIL 845 AM
EDT...
At 811 AM EDT...a strong thunderstorm was near Summerville, moving
east at 55 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
to-ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Summerville, Adairsville, Trion, Resaca, Plainville, Ranger,
Center Post, Sonoraville, Oostanaula, Subligna, Suttles Mill,
Tidings, Redbud, Armuchee, Lake Marvin, Audubon, Sugar Valley, Oakman
and Everett Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3437 8539 3461 8536 3468 8479 3458 8467
3439 8475
TIME...MOT...LOC 1211Z 259DEG 46KT 3450 8526
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 28, 8:41 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
841 AM EDT Sun Mar 28 2021
GAZ004-005-007-011>013-019>021-281315-
Chattooga GA-Gilmer GA-Whitfield GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Murray GA-Floyd GA-
841 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...GILMER...SOUTHERN
WHITFIELD...NORTHWESTERN CHEROKEE...GORDON...NORTHERN BARTOW...
PICKENS...SOUTHERN MURRAY AND FLOYD COUNTIES UNTIL 915 AM EDT...
At 839 AM EDT...a line of strong thunderstorms was along a line
extending from near Everett Springs to near Coosa...and moving east
at 55 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Calhoun, Jasper, Ellijay, Adairsville, East Ellijay, Resaca,
Plainville, Talking Rock, Shannon, Fairmount, Lyerly, Ranger,
Sequoyah Lake, Pinson, Redbud, Folsom, Lake Marvin, Cartecay and
Pisgah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3459 8510 3459 8506 3461 8506 3467 8496
3476 8428 3472 8425 3467 8425 3464 8420
3461 8420 3460 8426 3457 8426 3458 8433
3457 8435 3451 8433 3430 8465 3423 8545
3437 8548
TIME...MOT...LOC 1239Z 260DEG 46KT 3447 8514 3430 8536
WIND...40MPHSpecial weather statement, Mar 28, 9:11 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 AM EDT Sun Mar 28 2021
GAZ006-007-281345-
Gilmer GA-Fannin GA-
911 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILMER AND EASTERN FANNIN
COUNTIES UNTIL 945 AM EDT...
At 910 AM EDT...a strong thunderstorm was over Ellijay...moving east
at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ellijay, Blue Ridge, East Ellijay, Morganton, Hemp, Talona, Margret,
Hurst, Dial, Cartecay, Pisgah, Cherry Log, Mountaintown, Stover Creek
Shelter, Roy and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3491 8413 3488 8411 3486 8412 3486 8414
3484 8415 3481 8414 3480 8413 3480 8409
3473 8409 3472 8411 3464 8416 3458 8464
3481 8456 3493 8416
TIME...MOT...LOC 1310Z 253DEG 40KT 3471 8447
WIND...50MPHSpecial weather statement, Mar 28, 9:30 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
930 AM EDT Sun Mar 28 2021
GAZ007-013>015-021-281400-
Gilmer GA-Dawson GA-Cherokee GA-Pickens GA-Lumpkin GA-
930 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...NORTHERN CHEROKEE...PICKENS AND SOUTHWESTERN LUMPKIN
COUNTIES UNTIL 1000 AM EDT...
At 930 AM EDT...a strong thunderstorm was over Talmadge, or 7 miles
west of Jasper...moving east at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, Nelson, Waleska, Talking Rock, Amicalola Falls State Park,
Sequoyah Lake, Marblehill, Juno, Fausett Lake, Len Foote Hike Inn,
Salacoa Valley, Blaine, Lake Tamarack, Hollis Lathem Reservoir,
Talmadge, Tate, Reavis Mountain, Nimblewill, Hinton and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3461 8409 3439 8414 3430 8465 3435 8465
3435 8464 3436 8465 3445 8466 3446 8465
3448 8466 3452 8465 3458 8439
TIME...MOT...LOC 1330Z 257DEG 37KT 3444 8455
WIND...50MPHLocal storm report, Mar 28, 9:41 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM TSTM WND DMG 4 WSW ROME 34.25N 85.25W
03/28/2021 FLOYD GA EMERGENCY MNGR
TREES REPORTED DOWN ALONG BURNETT FERRY RD NEAR ALTO
PARK RECREATION CENTERT.
&&
EVENT NUMBER FFC2100078
TVSpecial weather statement, Mar 28, 9:41 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Sun Mar 28 2021
GAZ008-009-015-016-281415-
Union GA-Towns GA-White GA-Lumpkin GA-
941 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...TOWNS...NORTHERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 1015 AM EDT...
At 941 AM EDT...a strong thunderstorm was over Owltown, or near
Blairsville...moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Unicoi State Park,
Whitley Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown
Bald, Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter,
Owltown, Vogel State Park, Track Rock, Tate City, Anna Ruby Falls,
Macedonia and Plum Orchard Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3480 8368 3479 8368 3476 8363 3473 8362
3469 8364 3469 8404 3492 8394 3499 8366
3499 8355
TIME...MOT...LOC 1341Z 257DEG 34KT 3482 8396
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:30 PM EDT | Special Weather Statement | FFC | Wilkes | 15 min |
| Mar 28, 5:33 AM EDT | River Flood Warning | FFC | Gordon | 21 days |
| Mar 28, 6:14 AM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Mar 28, 6:45 AM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Mar 28, 7:19 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 41 min |
| Mar 28, 7:50 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 25 min |
| Mar 28, 8:06 AM EDT | Special Weather Statement | FFC | Fannin, Murray, Union, Whitfield | 39 min |
| Mar 28, 8:12 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Mar 28, 8:41 AM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Pickens | 34 min |
| Mar 28, 9:05 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 40 min |
| Mar 28, 9:11 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Mar 28, 9:14 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 31 min |
| Mar 28, 9:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 28 min |
| Mar 28, 9:30 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 30 min |
| Mar 28, 9:51 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 24 min |
| Mar 28, 10:20 AM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Paulding | 25 min |
| Mar 28, 10:43 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 32 min |
| Mar 28, 11:16 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 1 more | 29 min |
| Mar 28, 11:23 AM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Mar 28, 11:45 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Mar 28, 12:09 PM EDT | Special Weather Statement | FFC | Spalding | 36 min |
| Mar 28, 12:17 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 28 min |
| Mar 28, 12:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Pike, Spalding | 23 min |
| Mar 28, 12:45 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding | 30 min |
| Mar 28, 12:50 PM EDT | River Flood Warning | FFC | Dade | 7 hr |
| Mar 28, 12:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 25 min |
| Mar 28, 12:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Mar 28, 1:13 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 32 min |
| Mar 28, 1:14 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 31 min |
| Mar 28, 1:39 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Mar 28, 1:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Mar 28, 1:42 PM EDT | Special Weather Statement | FFC | Greene, Putnam, Taliaferro | 33 min |
| Mar 28, 2:04 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Mar 28, 2:27 PM EDT | Special Weather Statement | FFC | Macon, Peach, Schley, Taylor | 33 min |
| Mar 28, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Dodge, Houston, Laurens and 5 more | 52 min |
| Mar 28, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 28 min |
| Mar 28, 3:55 PM EDT | Special Weather Statement | FFC | Washington | 35 min |
| Mar 28, 4:06 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Mar 28, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 28, 6:18 PM EDT | Special Weather Statement | FFC | Toombs | 12 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.